# SDR UALA2009123004063

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 58,121 hours, 21,424 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: 327
- Condition: Damaged
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FWD WINDSHIELD SHATTERED. FWD RT WINDSHIELD SHATTERED BUT STILL IN PIECE. REPLACED NR 1R WINDSHIELD.
